# SDR A6WA200440019

- Difficulty date: February 2, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 17L DAMAGED BETWEEN FS 687 AND FS 710.  REMOVED DAMAGED SECTION OF STRINGER 17L FROM FS 686 TO FS 707.  INSTALLED SECTION OF STRINGER P/N 601R35004-51 WITH SPLICE PIECES FROM 7075-T6 .050 INCH IAW WVAC EO 601R-53-4653A.  (M)
